# SDR FDEA202309081562

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 767-300
- Aircraft serial: 63128
- Aircraft time: 3,216 hours, 1,589 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T200138G
- Part serial: AH885001284
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 3,216 hours, 1,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR UPPER SKIN L/E IS DELAMINATED APPROX 16" OTBD OF THE INBD EDGE  REPAIRED DAMAGE IAW FEDEX EA H-5520-T0376055-P1, RELEASED SEP 07, 2023, TITLED   "STABILIZERS - ELEVATORS - RH ELEVATOR, UPPER SKIN ELEV STA 93, EDGE DELAMINAITON"
